# SDR DJFA2006365

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N750TA
- Make and model: Beech 400A
- Aircraft serial: RK226
- Engine: Pwa JT15D5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIP NR 1120054; CREW REPORTED THE RT MAIN TIRE WENT FLAT AND CAME APART ON LANDING.  MX REMOVED THE AIRCRAFT FROM THE ACTIVE TAXIWAY AND IS ASSESSING ANY ADDITIONAL DAMAGE.  SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
